Rolling Against a Sphere The Non-transitive Case - Archive ouverte HAL Access content directly
Journal Articles The Journal of Geometric Analysis Year : 2016

Rolling Against a Sphere The Non-transitive Case

(1) , (2, 3) , , (2)
1
2
3

Abstract

We study the control system of a Riemannian manifold M of dimension n rolling on the sphere . The controllability of this system is described in terms of the holonomy of a vector bundle connection which, we prove, is isomorphic to the Riemannian holonomy group of the cone C(M) of M. Using Berger's list, we reduce the possible holonomies to a few families. In particular, we focus on the cases where the holonomy is the unitary and the symplectic group. In the first case, using the rolling formalism, we construct explicitly a Sasakian structure on M; and in the second case, we construct a 3-Sasakian structure on M.
Fichier principal
Vignette du fichier
pdf de rolling against a sphere.pdf (222.71 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02307514 , version 1 (03-04-2020)

Identifiers

Cite

Yacine Chitour, Mauricio Godoy Molina, Petri Kokkonen, Irina Markina. Rolling Against a Sphere The Non-transitive Case. The Journal of Geometric Analysis, 2016, 26 (4), pp.2542-2562. ⟨10.1007/s12220-015-9638-y⟩. ⟨hal-02307514⟩
20 View
39 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More